Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Pristiq help

Posted by Buckeye Fan on August 10, 2009, at 4:53:17

In reply to Re: Pristiq help zeitguest, posted by Vincent_QC on July 1, 2009, at 5:41:29

I switched from Zoloft to Pristiq two weeks ago...and so far it has gone well.

The new drug is certainly more excitable to my system...but that seems to be leveling off.

I was having a pretty moderate to severe depression that lasted 8 months...and now I clearly feel better. The old AD had pooped out.

Pristiq does increase anxiety tho...and I cant sit still for very long, AND I am up at 4:30 am every morning ( instead of 6:30)..and find myself very "manic"...anyone else experience any of these side-effects? Do they last?

BF

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Buckeye Fan thread:895050
URL: http://www.dr-bob.org/babble/20090810/msgs/911272.html